# SDR DXTA200601263

- Difficulty date: February 26, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N903QS
- Make and model: Cessna 750
- Aircraft serial: 7500162
- Aircraft time: 4,636 hours, 2,791 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF DURING GEAR RETRACTION, THE GEAR HANDLE WAS DIFFICULT TO MOVE OUT OF THE DOWN DETENT BUT EVENTUALLY DID MOVE TO THE UP POSTION.  MAINS RETRACTED NOSE DID NOT.  STILL HAD GREEN NOSE LIGHT AND RED UNSAFE LIGHT.  HANDLE WAS MOVED TO GEAR DOWN AND 3 GREEN RETURNED.  JACKED A/C, FOUND NOSE STRUT NOT FULLY EXTENDING.  FOUND NO PRESSURE IN LOWER CHAMBER.  REPACKED WITH NEW SEALS AND O-RINGS.  SERVICED NLG.  PERFORMED OPS CHECK, GOOD, SEVERAL TIMES.  DOWNJACKED A/C WORK COMPLETED IAW CE750 CHAP 32-20-02.
